# SDR MWEA011366

- Difficulty date: September 27, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Doubler
- Part number: 591804611
- Condition: Misdrilled
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR, UPPER OUTBOARD SKIN AT FORWARD SPAR HAS A FINGER DOUBLER MISDRILLED.  --  FABRICATED AND INSTALLED REPLACEMENT DOUBLER.
